Donate Now
Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » SCARLETEEN CENTRAL » Pregnancy and Parenting » worrying too much?

 - UBBFriend: Email this page to someone!    
Author Topic: worrying too much?
kayla_77
Neophyte
Member # 43004

Icon 1 posted      Profile for kayla_77     Send New Private Message       Edit/Delete Post   Reply With Quote 
me and my now ex boyfriend had fooled around one night and some of his precum had gotten on the inside of my leg and i don't know if he accidentally touched any when he went to finger me or not.
this happened on a late saturday night/early sunday morning and i took an EC that monday.
the plan b box said to take within 72 hours, and i was obviously in the clear with that i do believe,
but since then i have switched birth controls.
i was on ocella at the time, but it gave me terrible mood swings and i've since switched to loestrin24. i know with ALL birth controls that "spotting" and "breakthrough bleeding" occur, especially if you don't take it on time, well i had missed one day, oops, then i missed the next day (i could have sworn i hadn't missed but one) and i got breakthrough bleeding. it started on a wednesday and went like a normal period, then slowed down, now a week and day later i still have this brownish like discharge...
should i even be relatively concerned about pregnancy?
i've been getting cramps a lot lately, but i also have a stomach disease called 'gastritis' which causes "migraines" in my stomach, so i'm thinking i might be having another "migraine" flare-up.


anyone have any advice?
and also, me and him never had any form of actual "intercourse" just manual sex.


thanks guys! by the way, i love this site.

Posts: 4 | From: U S of A | Registered: Jun 2009  |  IP: Logged | Report this post to a Moderator
atm1
Scarleteen Volunteer
Member # 37835

Icon 1 posted      Profile for atm1     Send New Private Message       Edit/Delete Post   Reply With Quote 
Manual sex has next to no risk of pregnancy, and the situation you described doesn't either. EC really wasn't necessary, particular if you were on the pill.

You shouldn't be concerned about pregnancy and the cramping might be due to missing some pills. If you are finding you taking the pill on time is difficult for you, would you like to talk about other birth control options?

Posts: 2262 | From: in transition | Registered: Apr 2008  |  IP: Logged | Report this post to a Moderator
kayla_77
Neophyte
Member # 43004

Icon 1 posted      Profile for kayla_77     Send New Private Message       Edit/Delete Post   Reply With Quote 
okay, thank you so much.

i really don't like this loestrin24. not only has it given me this bleeding that hasn't really stopped, but it gave me a migraine to the point where i had to take a hydrocodone.

what would you recommend? yaz gives me the worst cramps possible, ocella gives me terrible mood swings and loestrin24 is just a pain now.

Posts: 4 | From: U S of A | Registered: Jun 2009  |  IP: Logged | Report this post to a Moderator
Karybu
Scarleteen Volunteer
Member # 20094

Icon 1 posted      Profile for Karybu     Send New Private Message       Edit/Delete Post   Reply With Quote 
Have you had a look through our Birth Control Bingo!? There are a lot of options besides the pill, both hormonal and non-hormonal - that chart might help you narrow down which ones you might prefer.

Alternatively, you could try switching to another brand of the pill, although any method with estrogen in it (which all combined pills - the ones you've been taking - contain) is really not recommended if you get migraines.

--------------------
"Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy

Posts: 5661 | From: Canada/Australia | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
kayla_77
Neophyte
Member # 43004

Icon 1 posted      Profile for kayla_77     Send New Private Message       Edit/Delete Post   Reply With Quote 
i'll take a look, thank you!


do you have any clue as to why i'd still be having this brownish dishcharge?
i'm used to discharge after a period, but not this long.

Posts: 4 | From: U S of A | Registered: Jun 2009  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3